zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The variational iteration method combined with improved generalized tanh-coth method applied to Sawada-Kotera equation. (English) Zbl 1203.65196
Summary: We obtain new exact solutions to a generalized Sawada-Kotera equation. Using the variational iteration method combined with the improved generalized tanh-coth method, we construct new traveling wave solutions for the standard Sawada-Kotera equation and, by means of scaling, we obtain new solutions to general Sawada-Kotera equation. Periodic and soliton solutions are formally derived for both models.
65M70Spectral, collocation and related methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
35Q51Soliton-like equations
[1]Baldwin, D.; Goktas, U.; Hereman, W.; Hong, L.; Martino, R. S.; Miller, J. C.: Symbolic computation of exact solutions expressible in hyperbolic and elliptic functions for nonlinear pdfs, J. symbolic. Comp. 37, No. 6, 669-705 (2004) · Zbl 1137.35324 · doi:10.1016/j.jsc.2003.09.004
[2]Fan, E.: Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A 227, 212-218 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[3]Gomez, C. A.: Exact solutions for a new fifth-order integrable system, Rev. colombiana matematicas 40, 119-125 (2006) · Zbl 1189.35274 · doi:emis:journals/RCM/revistas.art810.html
[4]Wazwaz, A. M.: The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Appl. math. Comput. 84, No. 2, 1002-1014 (2007) · Zbl 1115.65106 · doi:10.1016/j.amc.2006.07.002
[5]Gomez, C. A.: Special forms of the fifth-order KdV equation with new periodic and soliton solutions, Appl. math. Comput. 189, 1066-1077 (2007) · Zbl 1122.65393 · doi:10.1016/j.amc.2006.11.158
[6]Gomez, C. A.; Salas, A.: The generalized tanh – coth method to special types of the fifth-order KdV equation, Appl. math. Comput. 203, 873-880 (2008) · Zbl 1154.65364 · doi:10.1016/j.amc.2008.05.105
[7]Salas, A.; Gomez, C.: Computing exact solutions for some fifth KdV equations with forcing term, Appl. math. Comput. 204, 257-260 (2008) · Zbl 1160.35526 · doi:10.1016/j.amc.2008.06.033
[8]Yan, Z.: The Riccati equation with variable coefficients expansion algorithm to find more exact solutions of nonlinear differential equation, Comput. phys. Comm. 152, No. 1, 1-8 (2003) · Zbl 1196.35068 · doi:10.1016/S0010-4655(02)00756-7
[9]Salas, A.; Gomez, C.: The Cole – Hopf transformation and improved tanh – coth method applied to new integrable system (KdV6), Appl. math. Comput. 204, 957-962 (2008) · Zbl 1157.65457 · doi:10.1016/j.amc.2008.08.006
[10]Sawada, K.; Kotera, T.: A method for finding N-soliton solutions for the KdV equation and KdV-like equation, Prog. theory. Phys. 51, 1355-1367 (1974) · Zbl 1125.35400 · doi:10.1143/PTP.51.1355
[11]Göktas, U.; Hereman, W.: Symbolic computation of conserved densities for systems of nonlinear evolution equations, J. symb. Comput. 11, 1-31 (2008)
[12]He, J. H.: Variational iteration method for autonomous ordinary differential systems, Appl. math. Comput. 114, 115-123 (2000) · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[13]He, J. H.: Homotopy perturbation method: a new nonlinear technique, Appl. math. Comput. 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[14]He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[15]Wazwaz, A. M.: The variational iteration method for rational solutions for KdV, K(2,2), burger’s and cubic Boussinesq equations, J. comput. Appl. math. 207, 18-23 (2007) · Zbl 1119.65102 · doi:10.1016/j.cam.2006.07.010
[16]Yusufoglu, E.; Bekir, A.: The variational iteration method for solitary patterns solutions of gbbm equation, Phys. lett. A 367, 461-464 (2007) · Zbl 1209.65121 · doi:10.1016/j.physleta.2007.03.045
[17]Zhu, J. M.; Lu, Z. M.; Liu, Y. U.: Codoubly periodic wave solutions of jaulient – Miodek equations using variational iteration method combined with Jacobian-function method, Comun. theor. Phys. 49, 1403-1406 (2008)